# SDR AALA20091211MIA10

- Difficulty date: December 11, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 32,502 hours, 8,507 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20046
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GEAR DOORS ANNUNCIATED ON EICAS.  GEAR LOWERED NORMALLY.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PRE-FERRY BOW ALL CHECKS OK.  AIRCRAFT FERRIED TO JFK PER S/M 12-044 DATED 12-11-09.  ADJUSTED LEFT MAIN LANDING GEAR DOOR ACTUATOR AND RIGHT HYDRAULIC FUSE.  REPLACED RIGHT MAIN LANDING GEAR DOOR POSITIONER ACTUATOR.
